# SDR GAIA03162OP

- Difficulty date: November 19, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT FWA, IT WAS DISCOVERED THAT THE COCKPIT EMERGENCY EXIT LIGHT DID NOT ILLUMINATE.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
